Advertisement

Archiv der Mathematik

, Volume 89, Issue 6, pp 504–512 | Cite as

On a homotopy equivalence between the 2-local geometry and the Bouc complex for the sporadic group McL

  • John Maginnis
  • Silvia Onofrei
Article
  • 43 Downloads

Abstract.

We study the homotopy relation between the standard 2-local geometry Δ and the Bouc complex for the sporadic finite simple group McL.

Mathematics Subject Classification (2000).

20G05 20C20 51D20 

Keywords.

Subgroup complex 2-radical subgroup Bouc complex 2-local geometry homotopy equivalence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

©  2007

Authors and Affiliations

  1. 1.Mathematics DepartmentKansas State UniversityManhattanUSA

Personalised recommendations